# SDR CALA2013100791791

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 72,008 hours, 10,264 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AFTER ENGINE START.  REPLACED APU CHECK VALUE DIFFERENTIAL PRESSURE SENSOR & SURGE CONTROL VALVE IAW AMM, OPERATIONS CHECKED NORMAL.  RAN BOTH ENGINES, APU OPERATIONS NORMAL.
